# SDR DALA2025031201946

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0850693) CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500K LBL23 WL156. REMOVED & REPLACED THE CORROEDED FLOOR TO SIDEWALL SUPPORT AT FCB BS 400-500L IAW B737-900 SRM 51-40-02-0G.
